<  Back to the Polytechnique Montréal portal

Items where Author is "Neto, Jose"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Jump to: Article
Number of items: 2.


Anjos, M. F., & Neto, J. (2020). A class of spectral bounds for Max k-Cut. Discrete Applied Mathematics, 279, 12-24. External link

Anjos, M. F., & Neto, J. (2019). Spectral bounds for graph partitioning with prescribed partition sizes. Discrete Applied Mathematics, 269, 200-210. External link

List generated on: Fri Dec 1 17:07:16 2023 EST